Papers

Project Papers

Baù G., Hernando-Ayuso J., Bombardelli C.: “A generalization of the equinoctial orbital elements”, Preprint (2021)
http://arxiv.org/abs/2105.04424
https://trebuchet.public.springernature.app/get_content/e403f41f-b9f8-47ec-8523-eb4286a38967

Baù G., Roa J.: “Uniform formulation for orbit computation: the intermediate elements”, CMDA (2020)
https://arxiv.org/abs/1912.00795
https://link.springer.com/article/10.1007/s10569-020-9952-y

Burgos-Garcia J., Celletti A., Gales C., Gidea M., Lam W.T.: “Hill four-body problem with oblate tertiary: an application to the Sun-Jupiter-Hektor-Skamandrios system”, J. Nonlinear Science (2021)

Calleja R., Celletti A., de la Llave R.: “Existence of whiskered KAM tori of conformally symplectic systems”, Nonlinearity (2019)
https://arxiv.org/abs/1901.07483

Calleja R., Celletti A., de la Llave R.: “Whiskered KAM Tori of Conformally Symplectic Systems”, accepted in Mathematics Research Report (2020)

Calleja R., Celletti A., de la Llave R.: “KAM theory for dissipative systems”, Preprint (2020)

Calleja R., Celletti A., de la Llave R.: “KAM estimates for the dissipative standard map”, Preprint (2020)
https://arxiv.org/abs/2002.10647

Calleja R., Celletti A., de la Llave R.: “Whitney regularity and monogenic dependence of solutions in KAM theory: an a-posteriori approach”, Manuscript (2020)

Calleja R., Celletti A., de la Llave R.: “Whitney regularity and monogenicity of quasi-periodic solutions in KAM theory: a simple approach based on a-posteriori theorems”, Preprint (2020)

Calleja R., Celletti A., Gimeno J., de la Llave R.: “A map reduction and KAM 
tori construction for the dissipative spin-orbit problem”, Preprint (2021)

Calleja R., Celletti A., Gimeno J., de la Llave R.: “KAM estimates 
in the dissipative spin-orbit problem”, Preprint (2021)

Calleja R., Celletti A., Gimeno J., de la Llave R.: “Breakdown threshold 
of invariant attractors in the dissipative spin-orbit problem”, Preprint (2021)

Caracciolo C., Locatelli U.: “Computer-assisted estimates for Birkhoff normal forms”, Journal of Computational Dynamics (2020)
10.3934/jcd.2020017

Caracciolo C., Locatelli U.: “Elliptic tori in FPU non-linear chains with a small number of nodes”, Manuscript (2020)

Cardin F., Guzzo M.: “Integrability of close encounters in the spatial restricted three-body problem”, accepted for publication in Communications in Contemporary Mathematics (2021)
https://arxiv.org/pdf/1809.01257.pdf
https://doi.org/10.1142/S0219199721500401

Cavallari I., Gronchi G.F., Baù G.: “On the Sun-shadow dynamics”, Preprint (2020)
https://arxiv.org/abs/2011.10784

Caracciolo C., Locatelli U., Sansottera M., Volpi M.: “Librational KAM tori in the secular dynamics of Upsilon-Andromedae planetary system”, Manuscript (2020)

Celletti A.: “The Laplace resonance: between theory and space missions”, Rendiconti Sem. Mat. Univ. Pol. Torino (2020)

Celletti C., De Blasi I., Efthymiopoulos C.: “Nekhoroshev stability estimates for the satellites’ motion in MEO”, Manuscript (2020)

Celletti A., Gales C.: “Resonant dynamics of space debris”, Preprint (2020)

Celletti A., Gales C., Lhotka C.: “Resonances in the Earth’s space environment”, Comm. Nonlinear Sciences and Numerical Simulations, Volume 84, 105185 (2020)
https://arxiv.org/abs/1912.04593

Celletti A., Gimeno J., Misquero M., “The spin-spin problem in Celestial Mechanics”, Preprint (2021)

Celletti A., Karampotsiou E., Lhotka C., Pucacco G., Volpi M., “The evolution of the Galilean system under tidal forces”, Preprint (2021)

Celletti A., Karampotsiou E., Lhotka C., Pucacco G., Volpi M., “Laplace-like resonances with tidal effects”, accepted for publication in A&A (2021)

Celletti A., Pucacco G., Vartolomei T., “Proper elements for space debris”, Preprint (2021)

Dalla Via M., Fassò F., Sansonetto N., “On the dynamics of a heavy symmetric ball that rolls without sliding on a uniformly rotating surface of revolution”, Preprint (2021)
https://arxiv.org/abs/2109.00236

De Blasi I., Celletti C., Efthymiopoulos C.: “Semi-analytical estimates for the orbital stability of Earth’s satellite”, accepted for publication in J. Nonlinear Science (2021)

Efthymiopoulos C., Mastroianni R.: “Kolmogorov Algorithms for isochronous Systems”, Manuscript (2020)

Facca E., Berti L., Fassò F., Putti M.: “Computing the Cut Locus of a Riemannian Manifold via Optimal Transport”, Preprint (2021)
https://arxiv.org/abs/2106.07510

Fassò F., Passarella S., Zoppello M.: “Control of locomotion systems and dynamics in relative periodic orbits”, Journal of Geometric Mechanics (2020)
https://hal.archives-ouvertes.fr/hal-02546098
https://www.aimsciences.org/article/doi/10.3934/jgm.2020022

Fenucci M.: “Theory of local minimizers for variational periodic problems and applications to the N-body problem”, Preprint (2020)

Fenucci M., Gronchi G.F.: “Symmetric constellations of satellites moving around a central body of large mass”, Preprint (2020)

Fenucci M., Jorba Á.: “Braids with the symmetries of Platonic polyhedra in the Coulomb (N+1)-body problem”, Preprint (2019)
http://adams.dm.unipi.it/~fenucci/researc/coulomb.html

Gimeno J., Jorba À., Nicolás B., Olmedo E.: “Parallelization of parametrization of high dimensional KAM tori”, Preprint (2021)

Gimeno J., Lessard J.-P., Mireles James J.D., J. Yang: “Computer Assisted Proofs for Persistence of Periodic Orbits in Functional Differential Equations  Close to ODE”, Preprint (2021)

Gimeno J., Yang J., de la Llave R.: “Numerical computation of periodic orbits and isochronous for state-dependent delay perturbation of an ODE in the plane”, Preprint (2020)
https://arxiv.org/abs/2005.06086

Gronchi G.F.: “Orbit determination with the Keplerian integrals”, Preprint (2021)
https://arxiv.org/abs/2005.06086

Gronchi G.F., Baù G., Rodríguez del Río Ò., Jedicke R., Moeyens J.: “Generalization of a method by Mossotti for initial orbit determination”, accepted for publication in CMDA (2021)
https://arxiv.org/abs/2104.00345
https://link.springer.com/article/10.1007/s10569-021-10038-4

Gronchi G.F., Niederman, L.: “On the nodal distance between two Keplerian trajectories with a common focus”, CMDA (2020)
http://arxiv.org/abs/1909.03213
https://link.springer.com/article/10.1007/s10569-019-9944-y

Guzzo M., Efthymiopoulos C., Paez R.I.: “Semi-analytic computations of the speed of Arnold diffusion along single resonances in a priori stable Hamiltonian systems”, J. Nonlin. Sci. , Vol. 30, 851-9010 (2020)
https://doi.org/10.1007/s00332-019-09594-9
https://www.math.unipd.it/~guzzo/Preprints/GEP19-AAM.pdf
https://arxiv.org/abs/1812.05430

Lari G., Saillenfest M., Fenucci M.: “Long-term evolution of the Galilean satellites: the capture of Callisto into resonance”, A&A (2020)
https://doi.org/10.1051/0004-6361/202037445

Paez R.I., Guzzo M.: “A study of temporary captures and collisions in the Circular Restricted Three-body problem with normalizations of the Levi-Civita Hamiltonian”, I. J. Non-Lin. Mech. (2020)
https://doi.org/10.1016/j.ijnonlinmec.2020.103417
https://arxiv.org/abs/1904.04146

Paez R.I., Guzzo M.: “Transits close to the Lagrangian solutions L1, L2 in the Elliptic Restricted Three-body Problem”, Nonlinearity (2021)
arXiv:2011.14957
https://iopscience.iop.org/article/10.1088/1361-6544/ac13be

Penati T., Danesi V., Paleari S.: “Low dimensional completely resonant tori in Hamiltonian Lattices and a Theorem of Poincaré”, accepted for publication in Mathematics in Engineering (2020)

Sansottera M., Danesi V., Penati T., Paleari S.: “On the continuation of degenerate periodic orbits via normal form: lower dimensional resonant tori”, Comm. Nonlinear Sciences and Numerical Simulations (2020)
https://arxiv.org/abs/2005.11859
https://doi.org/10.1016/j.cnsns.2020.105360

Scantamburlo E., Guzzo M.: “Short-period effects of the planetary perturbations on the Sun-Earth Lagrangian point L3 – Planetary perturbations of the Sun-Earth L3”, A&A (2020)
https://doi.org/10.1051/0004-6361/202037696

J. Yang, J. Gimeno, R. de la Llave: “Persistence and Smooth Dependence on 
Parameters of Periodic Orbits in Functional Differential Equations Close to an ODE or an Evolutionary PDE”, Preprint (2021)
https://arxiv.org/abs/2103.05203


Reference Papers

2019

Celletti A., Paita F., Pucacco G.: “The dynamics of Laplace-like resonances”, Chaos 29, 033111 (2019)
https://doi.org/10.1063/1.5087253

Pinzari G.: “A first integral to the partially averaged Newtonian potential of the three-body problem”, Cel. Mech. Dyn. Astr., vol. 131, 22 (2019)
https://arxiv.org/abs/1607.03056
https://doi.org/10.1007/s10569-019-9899-z

Sansottera M., Libert A.-S.: “Resonant Laplace-Lagrange theory for extrasolar systems in mean-motion resonance”, Cel. Mech. Dyn. Astr., vol. 131, 38 (2019)
https://arxiv.org/abs/1909.09462
https://doi.org/10.1007/s10569-019-9913-5

2018

Cardin F., Guzzo M.: “Integrability of the spatial three-body problem near collisions”, Preprint 2018
https://arxiv.org/abs/1809.01257

Celletti A., Gales C.: “Dynamics of resonances and equilibria of Low Earth Objects”, SIAM J. Appl. Dyn. Syst., vol. 17, 203-235 (2018)
https://arxiv.org/abs/1710.02519
https://doi.org/10.1137/17M1118671

Guzzo M., Lega E.: “Geometric chaos indicators and computations of the spherical hypertube manifolds of the spatial circular restricted three-body problem”, in press, Physica D, vol. 373, 38-58 (2018)
https://doi.org/10.1016/j.physd.2018.02.003

Ma H., Baù G., Bracali Cioci D., Gronchi G.F.: “Preliminary orbits with line-of-sight correction for LEO satellites observed with radar”, Cel. Mech. Dyn. Ast., vol. 130, 10, 1-20 (2018)
https://doi.org/10.1007/s10569-018-9867-z

Pinzari G.: “Perihelia Reduction and Global Kolmogorov Tori in the Planetary Problem”, Memoirs of the American Mathematical Society, vol. 255 (2018)
https://arxiv.org/abs/1501.04470
https://doi.org/10.1090/memo/1218

Volpi M., Locatelli U., Sansottera M.: “A reverse KAM method to estimate unknown mutual inclinations in exoplanetary systems”, Cel. Mech. Dyn. Astr., vol. 130, 36 (2018)
https://arxiv.org/abs/1712.07390
https://doi.org/10.1007/s10569-018-9829-5

2017

Calleja R., Celletti A., de la Llave R.: “Domains of analyticity and Lindstedt expansions of KAM tori in some dissipative perturbations of Hamiltonian systems”, Nonlinearity, vol. 30, 3151-3202 (2017)
https://arxiv.org/abs/1506.00057
https://doi.org/10.1088/1361-6544/aa7738

Giorgilli A., Locatelli U., Sansottera M.: “Secular dynamics of a planar model of the Sun-Jupiter-Saturn-Uranus system; effective stability into the light of Kolmogorov and Nekhoroshev theories”, Regul. Chaot. Dyn. vol. 22, 54-77 (2017)
https://arxiv.org/abs/1702.04894
https://doi.org/10.1134/S156035471701004X

Guzzo M., Lega E.: “Scenarios for the dynamics of comet 67P/Churyumov-Gerasimenko over the past 500 kyr”, Mon. Not. Royal Astron. Soc., vol. 469, Suppl_2, 21 (2017)
https://doi.org/10.1093/mnras/stx1669

2016

Fassò F., Fontanari D., Sadovskii D.: “Quantum manifestations of Nekhoroshev stability”, Physics Letters A, Vol. 380, 3167-3172 (2016)
https://doi.org/10.1016/j.physleta.2016.07.047

Gronchi G.F., Baù G., Milani A.: “Keplerian integrals, elimination theory and identification of very short arcs in a large database of optical observations” , Cel. Mech. Dyn. Ast., vol. 127, 2, 211-232 (2016)
https://doi.org/10.1007/s10569-016-9725-9

Guzzo M., Chierchia L., Benettin G.: “The steep Nekhoroshev’s Theorem”, Communications in Mathematical Physics, vol. 342, 2, 569-601 (2016)
https://arxiv.org/abs/1403.6776
https://doi.org/10.1007/s00220-015-2555-x

Lega E., Guzzo M.: “Three-dimensional representations of the tube manifolds of the planar restricted three-body problem”, Physica D, vol. 352, 41-52 (2016)
https://doi.org/10.1016/j.physd.2016.02.012

Paez R.I., Locatelli U., Efthymiopoulos C.: “New Hamiltonian expansions adapted to the Trojan problem”, Cel. Mech. Dyn. Astr., vol. 126, 519-541 (2016)
https://arxiv.org/abs/1606.04741
https://doi.org/10.1007/s10569-016-9710-3

2015

Baù G., Bombardelli C., Peláez J., Lorenzini E.: “Non-singular orbital elements for special perturbations in the two-body problem”, Mon. Not. Royal Astron. Soc., vol. 454, 3, 2890-2908 (2015)
https://doi.org/10.1093/mnras/stv2106

Fassò F., García-Naranjo L. C., Giacobbe A.: “Quasi-periodicity in relative quasi-periodic tori”, Nonlinearity, Vol. 28, 11, 4281 (2015)
https://arxiv.org/abs/1411.7976
https://doi.org/10.1088/0951-7715/28/11/4281

Fassò F., Fontanari D., Sadovskií, D.A.: “An Application of Nekhoroshev Theory to the Study of the Perturbed Hydrogen Atom”, Math. Phys. Anal. Geom. Vol. 18, 30, (2015)
https://doi.org/10.1007/s11040-015-9200-y

Gronchi G.F., Baù G., Marò, S.: “Orbit determination with the two-body integrals. III” , Cel. Mech. Dyn. Ast., vol. 123, 2, 105-122 (2015)
https://doi.org/10.1007/s10569-015-9623-6

Gronchi G.F., Dimare L., Bracali Cioci D., Ma, H.: “On the computation of preliminary orbits for Earth satellites with radar observations”, Mon. Not. Royal Astron. Soc., vol. 451, 2, 1883-1891 (2015)
https://doi.org/10.1093/mnras/stv1010